Hello I did Botox on my forehead, my temples /crows feet on Wednesday (4 days ago) and had bumps on my forehead. Strangely enough, the bumps on my forehead all went away after a day (except 1) but some new bumps in the form of lines going down my temples have formed. Plus i can feel them there as well (not hurting but there - hard to explain).. Any idea why and what I can do about this ? Thanks in advance
Botox Bumps on Temple Area 4 Days After Treatment
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Botox and bumps
Small bumps can occur immediately after Botox injections and can last up to a day. If a bruise develops, it can last longer. Botox causing delayed bumps is unusual. Please see your injector for assessment.
Botox or fillers and bumps
Please see your doctor who injected you with Botox to evaluate what you are experiencing. Bumps always occur after Botox as there is some fluid that is injected but this dissipates quickly for most patients. I don't understand the rationale of injecting temples with Botox as there are no muscles which contribute to wrinkles in that area. Was a filler injected in the temples for hollowness. That would explain a line of lumps possibly. If Botox is injected and a blood vessel gets bruised it may become hardened but that is extraordinarily rare and very doubtful that it would occur on both temples. Your doctor may be able to give you a good explanation once he or she examines you.
Bumps on temple after Botox Injections
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.